MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc reports the infection that occurred after the surgery and the 1st revision surgery due to infection.It was reported that on (b)(6) 2019, the patient underwent the surgery for knee.After the surgery, infection occurred.After the infection had subsided, on (b)(6) 2021, the 1st revision surgery (tka) was performed, and the attune crs insert was implanted.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 7 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12547913
Report Number1818910-2021-21435
Device Sequence Number14437587
Product Code NJL
UDI-Device Identifier10603295052746
UDI-Public10603295052746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-710
Device Catalogue Number151650710
Device Lot Number8732463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 7 CEM; ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 7 CEM; ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;